... anyone know what this means, could I be allergic? I stopped taking it after the first dose made me so much more sick. I feel terrible, but not as bad as after I took it. I'm worried it did damage even though it was only one dose.
That's not an allergic reaction. Its not going to do damage, you just had a strange reaction to it. Did you drink allot of water when you took the pill? There is an otc medicine called emetrol that may help your nausea.
I have taken promethazine for 13 years... Either by mouth, injection or suppositories... I have severe vertigo that causes nausia, much like motion sickness. I had a accident that fractored my ear drum... That causes this. If you when taking promethazine by mouth it can cause problems with your stomic... Causing upset stomic, pain and nausia. If u take the pill take it with food... Crackers and milk helps me. Or another way to take it. I hope this can help you. All medications are chemicals, and effect people differently... Good luck, mary
- Promethazine Information for Consumers
- Promethazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Promethazine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Dec 2009 • 1 answer
Updated 11 Jan 2013 • 2 answers
Updated 17 May 2013 • 1 answer
Updated 25 Oct 2018 • 4 answers
Updated 17 Dec 2018 • 1 answer